# SDR DALA1243790659

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 68,707 hours, 31,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE EMERGENCY LIGHT AT SEAT 35 DEFECTIVE, NOT WORKING.  FOUND WIRE BROKEN AT CONNECTOR.  CONNECTED WIRE PER SWPM 20-30-12.  OPS CHECKED GOOD.
